# SDR DL757991120

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SLOW HYD LEAK IN LT SYS.  REPLACED LT ENG HYD PUMP.  CHECKED CASE DRAIN AND SUPPLY FILTERS, NO METAL FOUND.  OPS AND LEAK CK OK.
